# SDR MASA2011092063718

- Difficulty date: September 19, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 22,807 hours, 16,010 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Probe
- Condition: Faulty
- Location: Nr 1 Btms
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 BTMS READING HIGH.  R2 THE TEMP PROBE.
